Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS Springfield, MO

April 27, 2014Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 2:29 PM CDT for Vernon County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 2:29 PM CDT (19:29 UTC)
Expired
Apr 27, 2014, 3:00 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1412 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WUUS53 KSGF 271929
SVRSGF
MOC217-272000-
/O.NEW.KSGF.SV.W.0082.140427T1929Z-140427T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 300 PM CDT

* AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALKER...AND
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARWOOD AROUND 235 PM CDT.
  SCHELL CITY AROUND 240 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3804 9428 3805 9427 3804 9422 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3799 9406 3784 9422 3794 9434
TIME...MOT...LOC 1928Z 214DEG 38KT 3792 9426

HAIL...1.00IN
WIND...60MPH

$$

WISE
1 follow-up statement
482 
WWUS53 KSGF 271947
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SUN APR 27 2014

MOC217-271957-
/O.CAN.KSGF.SV.W.0082.000000T0000Z-140427T2000Z/
VERNON MO-
247 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3804 9428 3805 9427 3804 9422 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3799 9406 3784 9422 3794 9434
TIME...MOT...LOC 1947Z 214DEG 38KT 3809 9412

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:54 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 27, 12:54 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT Sun Apr 27 2014

.MESOSCALE DISCUSSION...
Issued at 1252 PM CDT SUN APR 27 2014

Complex severe weather scenario looks to unfold across the region
over the next 6-12 hours, as several potential waves of strong to
severe convection affect the area.

Initial concern as of 17Z is a strengthening band of mainly
elevated convection moving northeast across extreme western
Missouri, extending southeast into the Table Rock Lake region. This
convection will continue to move northeast this afternoon, with
embedded isolated strong to severe storms. Hail will be the main
concern with this convection given its elevated nature, though an
occasional strong wind gust isn't entirely out of the question.
Should this convection become more surface based with time
(possibly later this afternoon across central MO and eastern
Ozarks), then a conditional tornado threat will exist.

As one might imagine, this leading area of convection complicates
this situation later this afternoon/evening.  Along with the
possibility of this initial round of convection becoming surface
based across central MO and the eastern Ozarks, will also be closely
watching the dry line across east-central Oklahoma, from Tulsa south
to west of the Ft Smith region.  The airmass across this area is
largely untouched, with upper 60s dewpoints advecting into the
region.  Some breaks are noted in vis satellite across this region,
and as temperatures warm into the upper 70s/near 80, MLCAPE values
should increase to around 2000-2500 J/KG.  An area of enhanced
height falls should overspread this area between 20Z and 22Z this
afternoon, which will be the favored window for supercell
development along the dryline.  While convective initiation is
somewhat conditional, if it should take place, supercells should
find themselves in a favorable environment across eastern Oklahoma
and western Arkansas.  Storm motions toward the northeast would then
bring any convection that fires along the dry line into southern
Missouri later this evening. Any supercells that are able to move
into southern Missouri later this evening/tonight would bring with
them the potential for very large hail, gusty winds, and
tornadoes.

&&

.SHORT TERM...(Today and Monday night)

An episode of severe thunderstorms will impact extreme southeast
Kansas and the Missouri Ozarks today. We're starting to see
model consensus regarding the evolution and timing of these
storms. The three models we leaned our forecast toward, includes
the 00Z HiRes ARW, 05Z H-Trip, and the 00Z ECMWF.

Consensus amongst these solutions showed a large band of deep
convection to develop across the central Plains early this
morning, and approach southeast Kansas and western Missouri by 10
or 11am.

The primary forcing mechanism can be traced back to the main belt
of large scale ascent aloft, in response to the upper cyclone
ejecting over the Plains.

This band of convection would shift eastward into the Highway 65
corridor from 1pm to 3pm...and into the eastern Ozarks late
afternoon and evening.

When considering this timing, limitations on instability levels
could play out. Cloud cover and precipitation could keep mixed layer
capes below 1000 j/kg over most of the Ozarks the entire day. This
modest level of available energy will likely limit storm impacts.

One final note regarding instability, moisture quality within
this system is not that great. We analyzed soundings out of Fort
Worth, Norman, Little Rock, and Shreveport. All three measurements
showed an elevated mixed layer, keeping precipitable water values
low.

The better moisture can be found within the Lake Charles RAOB. This
air mass was nosing into southeast Texas this morning. This higher
octane air is unlikely to make it into southern Missouri today,
but will spread deep into Arkansas, thus potentially more impact
from storms in central/eastern Arkansas later today.

When considering wind shear, numerous organized updrafts will
unfold, and should yield a decent frequency of large hail and
damaging wind gusts. We currently think there is a lower risk for
tornadoes, since levels of instability and placement of
instability within the southern Missouri air mass is uncertain.

So from a message and Hazardous Weather Outlook standpoint, we
will include a limited risk for tornadoes, with higher risks for
large hail and damaging wind gusts.

The HiRes ARW has storms exiting the eastern Ozarks around
midnight or shortly after.  Most solutions suggest that Monday's
convection will fire closer to the Mississippi Delta regions,
keeping the severe weather risk east of the Springfield CWA.

The Pacific front will move through southern Missouri on Monday. A
cooling trend will then occur, as overnight lows on Monday night fall
into the 40s.

.LONG TERM...(Tuesday through Saturday)

A highly blocked pattern then evolves over much of the lower 48. A
long wave trough carves through the nation's midsection, while
strong ridging builds along the West Coast. This will keep
temperatures on the cool side through the entire week. We could
also experience some showers from time to time, although many
locations across the Ozarks should remain dry.

Temperatures on Tuesday will struggle to warm out of the 60s,
eventually falling into the lower 40s Tuesday night.

Even cooler temperatures are expected on Wednesday, with readings
failing to warm out of the 50s. Perhaps Wednesday night into
Thursday morning will be the coldest period this week, with lows
in the upper 30s. Some middle 30s are possible Thursday morning in
areas sheltered within the Ozark terrain.

There are some indications that the upper trough finally fills and
moves toward the Great Lakes by Saturday night or Sunday. Most
medium range solutions suggest northwest flow across mid America.
This would allow for slightly warmer temperatures. However, there
are no indications of decent precip changes in the long term
periods.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014

A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today.  Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east.  Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Boxell
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Colucci
Hazardous weather outlook, Apr 27, 12:01 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 PM CDT SUN APR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1201 PM CDT SUN APR 27 2014

...STRONG TO SEVERE THUNDERSTORMS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING.

  LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL
  POSSIBLE.

A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING DRYLINE
TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS. INCREASING VERTICAL WIND SHEAR
WILL ALSO INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH
CAN PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES.

STORMS ARE EXPECTED TO EXIT THE EASTERN OZARKS AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI
AND SOUTHEAST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND SOUTHWEST OF A LINE FROM OSCEOLA TO MARSHFIELD
  TO GAINESVILLE. SPOTTER ACTIVATION MAY BE NEEDED NORTHEAST OF
  THIS LINE BY LATE AFTERNOON AND EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 27, 12:23 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             2 S HORTON              37.95N 94.36W
04/27/2014  E1.00 INCH       VERNON             MO   CO-OP OBSERVER

&&

JCOLUCCI
Special weather statement, Apr 27, 12:48 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SUN APR 27 2014

MOZ078-079-089-271815-
CEDAR MO-POLK MO-DADE MO-
1248 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...NORTHEASTERN DADE AND
NORTHWESTERN POLK COUNTIES UNTIL 115 PM CDT...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...BONA...CANE
HILL...CAPLINGER MILLS...CEDAR SPRINGS...DADEVILLE...DUNNEGAN...EL
DORADO SPRINGS...FAIR PLAY...FILLEY...FLEMINGTON...GREENFIELD...
HUMANSVILLE...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND
WAGONER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.

PEOPLE IN CEDAR...NORTHEASTERN DADE AND NORTHWESTERN POLK COUNTIES...
INCLUDING GREENFIELD...STOCKTON LAKE...STOCKTON STATE PARK...FAIR
PLAY AND HUMANSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3787 9381 3783 9381 3783 9358 3781 9357
      3781 9341 3732 9376 3747 9396 3786 9407
      3790 9406
TIME...MOT...LOC 1748Z 208DEG 47KT 3744 9380

WISE
Local storm report, Apr 27, 1:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             SPRINGFIELD             37.20N 93.29W
04/27/2014  E0.75 INCH       GREENE             MO   NWS EMPLOYEE

            OBSERVED AT NWS OFFICE.

&&

JCOLUCCI
Local storm report, Apr 27, 1:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             TANEYVILLE              36.74N 93.03W
04/27/2014  E0.75 INCH       TANEY              MO   PUBLIC

&&

JCOLUCCI
Special weather statement, Apr 27, 1:20 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT SUN APR 27 2014

MOZ079-080-271845-
POLK MO-DALLAS MO-
120 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND POLK COUNTIES UNTIL
145 PM CDT...

AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIGHTON...OR 13 MILES SOUTH OF BOLIVAR...
MOVING NORTH AT 70 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...FOOSE...
GOODSON...HALF WAY...LOUISBURG...MORRISVILLE...PLAD...PLEASANT
HOPE...POLK AND PUMPKIN CENTER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE.

PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING PLEASANT HOPE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3744 9353 3781 9346 3779 9292 3742 9319
TIME...MOT...LOC 1821Z 201DEG 59KT 3747 9332

WISE
Special weather statement, Apr 27, 1:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT SUN APR 27 2014

MOZ095-096-104-271900-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
129 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTH CENTRAL
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 200 PM CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 12 MILES NORTHEAST OF
FORSYTH...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRUNER...DOGWOOD...
ELKHEAD...GARRISON...GOODHOPE AND KELTNER.

PEOPLE IN EASTERN CHRISTIAN...NORTHERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3683 9311 3709 9295 3709 9290 3707 9290
      3707 9255 3706 9247 3674 9292
TIME...MOT...LOC 1828Z 217DEG 51KT 3687 9295

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:02 PM CDTSpecial Weather StatementSGFLawrence28 min
Apr 27, 12:08 PM CDTSevere Thunderstorm WarningSGFLawrence52 min
Apr 27, 12:24 PM CDTSevere Thunderstorm WarningSGFChristian, Taney51 min
Apr 27, 12:48 PM CDTSpecial Weather StatementSGFCedar, Dade27 min
Apr 27, 1:20 PM CDTSpecial Weather StatementSGFDallas, Polk25 min
Apr 27, 1:29 PM CDTSpecial Weather StatementSGFDouglas31 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan47 min
Apr 27, 1:53 PM CDTSevere Thunderstorm WarningSGFJasper52 min
Apr 27, 2:30 PM CDTSpecial Weather StatementSGFBarton30 min
Apr 27, 3:23 PM CDTFlood WatchSGFHowell, Oregon, Shannon11 hr
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Apr 27, 4:12 PM CDTFlash Flood WarningSGFSt. Clair6 hr
Apr 27, 4:26 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark34 min
Apr 27, 4:32 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas28 min
Apr 27, 4:52 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min
Apr 27, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Shannon, Texas36 min
Apr 27, 5:19 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas26 min
Apr 27, 5:34 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton41 min
Apr 27, 5:35 PM CDTSevere Thunderstorm WarningSGFVernon25 min
Apr 27, 5:37 PM CDTTornado WarningSGFVernon38 min
Apr 27, 5:38 PM CDTTornado Warning Tornado observedSGFJasper37 min
Apr 27, 5:39 PM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 27, 5:49 PM CDTTornado Warning Tornado observedSGFJasper, Newton26 min
Apr 27, 6:05 PM CDTTornado WarningSGFNewton25 min
Apr 27, 6:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 27, 6:09 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon51 min
Apr 27, 6:17 PM CDTTornado WarningSGFJasper28 min
Apr 27, 6:29 PM CDTSevere Thunderstorm WarningSGFBarton31 min
Apr 27, 6:30 PM CDTTornado WarningSGFJasper, Lawrence, Newton45 min
Apr 27, 6:34 PM CDTTornado Warning Tornado observedSGFVernon26 min
Apr 27, 6:59 PM CDTSevere Thunderstorm WarningSGFDade46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.